ITEM METADATA RECORD
Title: Holomorphy of local zeta-functions for curves
Authors: Veys, Willem # ×
Issue Date: 1993
Publisher: Springer verlag
Series Title: Mathematische annalen vol:295 issue:4 pages:635-641
ISSN: 0025-5831
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science